# SDR AALA201806139008

- Difficulty date: May 29, 2018
- Submitted: June 13, 2018
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 59,727 hours, 25,789 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367147000000
- Condition: Delaminated
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION FOUND ON FLOOR PANEL 231AF, FRAMES 20-22, AT FORWARD GALLEY AREA. REPLACED FLOOR PANEL PER AMM 53-00-00-400-801-A.
